Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Linear extremal problems for harmonic mappings of the disk


Authors: Peter Duren and Glenn Schober
Journal: Proc. Amer. Math. Soc. 106 (1989), 967-973
MSC: Primary 30C45; Secondary 30C50, 31A05
DOI: https://doi.org/10.1090/S0002-9939-1989-0953740-5
MathSciNet review: 953740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sharp bounds for Fourier coefficients and distortion are established for harmonic mappings of the unit disk onto itself.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45, 30C50, 31A05

Retrieve articles in all journals with MSC: 30C45, 30C50, 31A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0953740-5
Article copyright: © Copyright 1989 American Mathematical Society